Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking apo-levofloxacin for pneumonia. Side effect?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
"Apo-Levofloxacin - I am taking this for pneumonia - (I have taken 3 tabs so far - still have pain. How long before this medication kicks in?
Posted Fri, 8 Mar 2013 in Lung and Chest disorders
Answered by Dr. Das Arindam 17 minutes later

Thank you for posting a query.

Look, the drug contains levofloxacin. It is a potent antibiotic against effect depends on the severity of the infection. Depending upon the severity, it can take 7 days to work properly.

In your case, you should continue the drug for 4 more days. If it does not give any result, consult with your treating doctor for changing it into intravenous antibiotic like amoxicillin and clavulinic acid. Other drugs like piperacillin and tazobactum can also be considered.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor